Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 564058, 7 pages
http://dx.doi.org/10.1155/2014/564058
Research Article

Adaptive Asymptotical Synchronization for Stochastic Complex Networks with Time-Delay and Markovian Switching

1Laboratory for Photoelectric Technology and Application, Guizhou University, Guiyang, Guizhou 550025, China
2College of Computer and Information Engineering, Guangxi Teachers Education University, Nanning, Guangxi 530023, China
3College of Electronic and Electrical Engineering, Shanghai University of Engineering Sciences, Shanghai 201620, China
4College of Information Sciences and Technology, Donghua University, Shanghai 201620, China
5School of Computer Science, Engineering and Mathematics, Flinders University, Adelaide, SA 5042, Australia

Received 7 February 2014; Revised 14 May 2014; Accepted 20 May 2014; Published 4 June 2014

Academic Editor: Housheng Su

Copyright © 2014 Xueling Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xueling Jiang, Shuijie Qin, Dongbing Tong, and Liping Wang, “Adaptive Asymptotical Synchronization for Stochastic Complex Networks with Time-Delay and Markovian Switching,” Mathematical Problems in Engineering, vol. 2014, Article ID 564058, 7 pages, 2014. https://doi.org/10.1155/2014/564058.